# SDR CA130617001

- Difficulty date: June 5, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 12,629 hours
- Engine: Pwa PW123D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB OUT AT APPROXIMATELY 3500 FT, THE ENGINE NR 1 LOST TORQUE THE NORMAL ENGINE OUT PROCEDURES WERE APPLIED BUT THE PILOT WAS UNABLE TO FEATHER THE PROPELLER WITH THE CONDITION LEVER AND HAD TO USE THE ALTERNATE FEATHERING PROCEDURE.  THE ACFT RETURNED TO THE DEPARTURE POINT WHERE UNEVENTFUL SINGLE ENGINE LANDING WAS MADE.  THE OPERATOR SUSPECTS THAT THE ENGINE LOST ITS DRIVE TO THE ACCESSORIES GEARBOX.  THE ENGINE WAS REPLACED AND THE ACFT RETURNED TO SERVICE.
